MAUDE Adverse Event Report: FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 20005D
Medical Device Problem Codes Computer System Security Problem (2899); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a software issue occurred during the treatment.The procedure was cancelled and treatment not completed on that same visit.No other information was provided.
 
Additional Manufacturer Narrative
Field service visited site to service the system and was unable to reproduce reported issue.The system meets specifications.A review of the records related to this equipment that included labeling, manual, and risk documentation reviews for this equipment was performed.Equipment labeling provides possible complications that can be caused by the surgical/ treatment procedure being performed.The trend review shows that there is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson surgical vision has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
MDR Report Key12755106
Report Number2020664-2021-08048
Device Sequence Number1442311
Product Code GEX
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/04/2021
Date Device Manufactured07/30/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1